# SDR 96FDEA00810

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRO232, STA 804 ABOVE CUSP, FRAME CRACKED FROM I/B LIP TO FASTENER HOLE IN CENTER OF FRAME.  *S/D* FABRICATED REPAIR PARTS IAW SRM 51-40-3 AND INSTALLED DOUBLER IAW SRM 51-40-3.
